Rashes on arms, slightly itchy, cold. On hcg diet injections. Treatment?
Yes hello I have been on the hcg diet injections for about 12 days an recently have noticed a rash on my arm . It s not bed bugs or anything like that because it doesn t wake up up at night. I just notice them when I wake and they r just a little itchy not much. I have also gotten a cold and I m...
View answer »
Stomach pain after taking HCG diet injections. Have bruising. Worried
Hello, i started the hcg diet injections. i have a pain in my stomach today. And now more worrying me is that i have a bruise had for like 5 days. When i bend over and pressure on stomach it hurts im worried. i have done it before. I inject myself through 4 areas, inch away from my belly button...
Hcg injection for weight loss. Health risks?
hi my name is stephanie i have been taking hcg injections for weight loss with very good results, dieting, and exercising 3-4 x a week. I am 5'9" 193 lbs, trying to reach goal weight of 160 lbs. Are there any serious health risks, specifically dvt or blood clots? I'm nervous because...
HCG diet, do you feel it is worth the money ?
I am very curious about the HCG diet. I have been almost bed ridden for the last 4 yrs. due to some medical issues and it has caused me to gain 40lbs. This past year I had brain surgery to correct a chiari malformation of my brain. I also had 2 discs
Fibroids & HCG Diet
I had a uterine artery embolization almost 3 months ago..I was wondering if it was safe to start the hcg diet using the sublingual drops...supposedly my fibroids are shrinking & I dont want to cause an adverse effect in any way...so would the hcg dro
Are cortisone shots effective and safe for rotator cuff tendonitis?
Yes... when the shots are injected by trained doctors.
I'm on the HCG injection,I'm still feeling hungry, should i decrease the amount in the injection.
Hi, I read your query and would like to say to decrease the dose and to talk with your doctor.
after taking monogon and hcg inj what is symptom of pregnancy.
Hi Shamitha, Thanks for using HCM.
If pregnant you will have missed period and constant raise in HCG levels and with trans vaginal USG you can see a gestational sac. There may be associated other pregnancy symptoms like nausea, breast tenderness etc. But these may or may not occur. So wait for 2 weeks after injection and ovulation. Regards
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions